MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT M/39 +3 TO FIT IN 39 CUP; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT M/39 +3 TO FIT IN 39 CUP; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT M/39 +3 TO FIT IN 39 CUP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that after an inverse shoulder prosthesis surgery on (b)(6) 2026 the patient has developed an infection.On (b)(6) 2026 all implants were removed and the affected areas were cleansed and treated.A new prosthesis will be implanted in 6-8 weeks.

Brand Name
HUMERAL INSERT M/39 +3 TO FIT IN 39 CUP
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24895209
Report Number1220246-2026-02250
Device Sequence Number9239596
Product Code PHX
UDI-Device Identifier00888867061255
UDI-Public(01)00888867061255(11)240901(17)290831(10)24.01700
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT M/39 +3 TO FIT IN 39 CUP
Device Catalogue NumberAR-9503M-03
Device Lot Number24.01700
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown